Benadryl Allergy Relief Plus Decongestant Capsules treat symptoms associated with allergies such as hay fever. Each capsule contain 2 active ingredients that help to provide relief, pseudoephedrine and acrivastine. Acrivastine is an antihistamine which reduces allergy symptoms. Pseudoephedrine is a decongestant that helps to clear a blocked nose and reduse sinus congestion.
Benadryl is able to give symptomatic relief of allergic rhinitis (hay fever) that causes blocked nose congestion.
Each tablet contains the active ingredients Acrivastine 8mg and Pseudoephedrine Hydrochloride 60mg.